# SDR SWAA2023061650607

- Difficulty date: May 21, 2023
- Submitted: June 16, 2023
- Operation: Air carrier
- Aircraft: N8535S
- Make and model: Boeing 737-8H4
- Aircraft serial: 63596
- Aircraft time: 19,603 hours, 9,695 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Delaminated
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR PANEL 222DF HAS DELAMINATION ON PANEL.<[01] IDENTIFIED PANEL MATERIAL IAW SRM 53-00-50-0I-1 FIG 2 TABLE 2. FOUND DAMAGE TO BE OUT OF ALLOWABLE LIMITS IAW SRM 53-00-50-1A-1 PARA 4.F. DAMAGE WILL BE REPAIRED IAW SRM 53-00-50-2R-1. REMOVED 26EA INSERTS TO FACILITATE REPAIR IAW SRM 53-00-50-2R-1 PARA 3.B. REMOVED DAMAGED SKIN PLIES ON UPPER SURFACE; CLEANED REPAIR AREA AND FABRICATED REPAIR PLIES USING BMS 9-3H2 LOT#1522395-2 IAW SRM 53-00-50-2R-1 PARA 3.C;E-F AND K(1).;[02] VALIDATED APPLICABILITY OF SRM 53-00-50-2R-1.;[03] INSPECTED AND VERIFIED CORRECTIVE ACTIONS 1 AND 2.   VERIFIED MEASUREMENTS TABLE.;[04] INSTALLED REPAIR PLIES USING BMS 8-201TY4 LOT#1527294-1; VACUUM BAGGED; LEAK CHECK GOOD WITH VACUUM GAUGE ID:ATS2441 CAL DUE 08/2023 IAW SRM 53-00-50-2R-1 PARA 3.K(1)-L(1).;[05] INSPECTED AND VERIFIED CORRECTIVE ACTION 4.;[06] CURED REPAIR USING THERMOMETER ID:ATS2208 CAL DUE 10/2023 IAW SRM 53-00-50-2R-1 PARA 3.M(1).;[07] UN-BAGGED; TRIMMED EXCESS MATERIAL; INSTALLED (26EA) THROUGH INSERTS USING BMS5-107 CL1 LOT#AK2KP8383K-1; AND CURED INSERTS UNDER HEAT LAMP USING THERMOMETER ID:ATS2208 DUE:10/2023 IAW SRM 53-00-50-2R-1 PAR.3 M(1) & N; AND BOEING DWG 141A5810-749  JOB COMPLETE;[08] VERIFIED CORRECTIVE ACTIONS 6 AND 7;[09] UPLOADED CURE SHEET. JOB COMPLETE;[10] VERIFIED CORRECTIVE ACTION 9;[11] VERIFIED CORRECTIVE ACTION 9
